# SDR IPXA2025081545004

- Difficulty date: July 20, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53278473201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE AT FRAME 79, -Y1580.5 HAS A CRACK THROUGH FASTENER HOLE OUT OF SEQUENCE   PRELIMINARY 1 STEP#12  E.A.#. 300-5318-27-A4086      OK TO INSTALL GIVEN
